# SDR YENA2021100400643

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 6,093 hours, 21,722 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0515
- Part serial: Q00136008391
- Condition: Failed
- Location: Sec 1
- Part time: 75,515 hours, 27,603 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 316, TPA-LGA (DIVERTED TO JFK). SEC 1 FAULT ; R&R SEC 1 PER AMM 27-94-34  OPS CHECK GOOD A/C RETURNED TO SVC MCC NOTIFIED
